# SDR FDEA201708092155

- Difficulty date: August 9, 2017
- Submitted: August 22, 2017
- Operation: Air carrier
- Aircraft: N598FE
- Make and model: Doug MD-11F
- Aircraft serial: 48597
- Aircraft time: 77,356 hours, 15,508 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Former
- Part number: ARB293113
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FIXED LEADING EDGE RIB DOUBLER FORMER AT XOS 584 FOUND CRACKED.  THE FORMER WAS FABRICATED IAW DRAWING ARB2931, REVISION J.  REMOVED AND REPLACED THE FORMER IAW SRM 51-31-01-0G.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
